# SDR ABXA2011032320

- Difficulty date: March 23, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 68,978 hours, 32,085 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED ON LT WING LEADING EDGE AT APPROX WS 528 WHERE RIB ATTACHES TO FRONT SPAR.   REPAIRED WING L/E INNER CHORD ON WING RIB AT STA 528 IAW B767-200 SRM 57-41-09.  AIRCRAFT WAS GROUNDED.
